MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; TUNNELING TOOL

BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; TUNNELING TOOL
Model Number 4712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/08/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, after the first tunneling, the patient went into cardiorespiratory arrest and died.Cardiopulmonary resuscitation was performed but was unsuccessful.The official cause of death was not known.No products were implanted at the time of death.

Brand Name
EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM
Common Device Name
TUNNELING TOOL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key11938818
Report Number2124215-2021-15732
Device Sequence Number14503115
Product Code LWS
UDI-Device Identifier00802526591907
UDI-Public00802526591907
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P110042/S102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model Number4712
Device Catalogue Number4712
Device Lot Number26476155
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2021
Initial Report FDA Received Date06/04/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;